Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo shot monthly question

Posted by on Jan. 14, 2013 at 11:19 AM
  • 18 Replies
I got the depo shot for the first time, well started my monthly been on it for 16 days now...anyone else have any issues like this with depo???
Posted on the NEW CafeMom Mobile
by on Jan. 14, 2013 at 11:19 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 1 on Jan. 14, 2013 at 11:20 AM
Nope , depo completely halted my periods.
OxbAbIebxO
by Gold Member on Jan. 14, 2013 at 11:21 AM
I had mine for a year. It was awesome. not.
Posted on the NEW CafeMom Mobile
spitfire06
by on Jan. 14, 2013 at 11:22 AM
Three months is what i was spotting for but my period was waaay light and went away completely =]
Posted on the NEW CafeMom Mobile
CookieMom108
by on Jan. 14, 2013 at 11:23 AM

This:

Quoting Anonymous:

Nope , depo completely halted my periods.


Anonymous
by Anonymous 2 on Jan. 14, 2013 at 11:23 AM
It's a common side effect. Watch out for weight gain and mood swings. I gained 30 pounds on depo in 6 months and had the same exercise and diet routine. I was also a raging evil bitch.

Hormonal birth control just doesn't agree with me at all. The pill makes me lose my damn mind also.
PEEK05
by on Jan. 14, 2013 at 11:23 AM

Same here.  I was on it as a teen.

Quoting Anonymous:

Nope , depo completely halted my periods.





barrelracer1699
by Silver Member on Jan. 14, 2013 at 11:24 AM

I only got it for about 5 days and that was when I was about due for the shot again. HATED depo it made me gain a ton of weight.

beaugrl0824
by on Jan. 14, 2013 at 11:25 AM
Less serious side effects of medroxyprogesterone may include:

spotting or breakthrough bleeding;

changes in your menstrual periods;

vaginal itching or discharge;

breast tenderness or discharge;

mild itching or skin rash;

increased acne, hair growth, loss of scalp hair;

sleep problems (insomnia);

changes in appetite or weight,

mild stomach pain, bloating, nausea; or

skin color changes.
Posted on CafeMom Mobile
Stephd710
by Emerald Member on Jan. 14, 2013 at 11:27 AM

I was on it for about 9 months.  I gained 20lbs, got acne like a teenager, and the best part....my hair started falling out.  Yes, lovely. I didnt bleed at all tho.  I went back on the low hormone pill and everything is peachy now! 

Anonymous
by Anonymous 3 on Jan. 14, 2013 at 11:30 AM

I've never had a period since being on the shot, and that's been like 2 yrs.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)